# SDR 6JPA202412020935

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N750JT
- Make and model: Cessna 750
- Aircraft serial: 7500302
- Aircraft time: 5,004 hours, 3,338 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MESSAGE ENROUTE TO KDEN. FLAPS READ 0. CREW DECLARED AN EMERGENCY, AND COMPLETED FLAPS UP LANDING IN KDEN NO INCIDENT. CAS MESSAGE CLEARED, AND FLAPS CYCLED THROUGH RANGE WITH NO FURTHER DEFECT NOTED. NO ISSUE ON SUBSEQUENT FLIGHT.
